# SDR 97ZZZX4249

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102KM
- Make and model: Amtr KITFOX
- Aircraft serial: 1702
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Condition: Failed
- Location: Lt Mlg
- Part time: 178 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT LANDED ON RUNWAY AND PROCEEDED TO THE TAXIWAY.  THE LEFT LANDING GEAR FAILED AT WELD AREA.
